Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characteristic functionals


Authors: R. J. Silverman and Ti Yen
Journal: Proc. Amer. Math. Soc. 10 (1959), 471-477
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109301-4
MathSciNet review: 0109301
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Civin and B. Yood, Invariant functionals, Pacific J. Math. vol. 6 (1956) pp. 231-238. MR 0080274 (18:221b)
  • [2] M. M. Day, Means for the bounded functions and ergodicity of the bounded representations of semi-groups, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 276-291. MR 0044031 (13:357e)
  • [3] J. Dixmier, Les moyennes invariantes dans les semi-groupes et leurs applications, Acta Sci. Math. Szeged vol. 12 Part A (1950) pp. 213-227. MR 0037470 (12:267a)
  • [4] M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Translations, no. 26, 1950. MR 0038008 (12:341b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109301-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society